# SDR DXTA200601568

- Difficulty date: August 20, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600276
- Aircraft time: 9,137 hours, 8,334 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 41EN496
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR WOULD NOT RETRACT AFTER T/O LEFT GEAR LOCK LIGHT AND GEAR UNSAFE.  EXTENDED GEAR AND HAD THREE GREEN DOWN AND LOCKED.  RANG OUT UPLOCK SWITCH NLG HIGH RESISTANCE THROUGH CLOSED CONTACTS OF SWITCH AS WELL THROUGH OPEN CONTACTS ALSO CHECKED WOW SWITCH AND FOUND DEFECTIVE.  REPLACED UPLOCK AND WOW SWITCH AND ACCOMPLISHED SEVERAL OPS CHECKS OF LANDING GEAR NO DEFECTS WERE NOTED PER 560 MM 32-61-00.
